neumeindil (neumeindil) wrote in vaginapagina,
neumeindil
neumeindil
vaginapagina

  • Mood:

Question: YI or BV?

Facts: 30 year old cis female, sexually active as often as possible w/ fluid bonded male partner, past diagnosis of genital warts, but no other infections, on Nuvaring for 7 mo. after a year hiatus.

This morning when I got up to pee, I found about a tablespoon of greenish (pea soup colored) discharge on the paper. I've also got some slight itching just starting up.

I was given a course of Clindamycin 2 weeks ago for an abscessed tooth, but last had a Diflucan pill in December when the nurse at the family planning clinic found a teeny bit of candida on a slide. After the Diflucan, I was back to 'normal' for a short time. But that line about "as often as possible" re: my sexual activity is because with the YI and without, penetration burns like hell.

My question: Can Diflucan affect BV? I know the Diflucan can cause the same imbalances as antibiotics, but it also addressed the symptoms when I had it the first time. (Since it's Saturday and I depend on Family Planning, I can't be seen until some time next week at the earliest, if I'm lucky.) I don't want to have sex; it hurts, but just going through with it once a week isn't enough for my fiancee (he has some intimacy issues we're working through), and if I do have BV or another YI, intercourse is a bad idea until I get it clear.

I'm tempted to just use a garlic clove anyway until I can get to a doctor, but I'm really nervous about the green stuff. That's not... I hate to say "normal" but really, to me that's a sign I need a doctor asap. And the idea that if this is BV, it could well have been going on for the past 4 months worries me still further. What should I do until I can get to the doctor?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments